×

zbMATH — the first resource for mathematics

One-variable equations in free groups. (English) Zbl 0159.30502

Keywords:
group theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. A. Lorenc, Solution of systems of equations in one unknown in free groups, Dokl. Akad. Nauk SSSR 148 (1963), 1253 – 1256 (Russian).
[2] A. A. Lorenc, Coefficient-free equations in free groups, Dokl. Akad. Nauk SSSR 160 (1965), 538 – 540 (Russian).
[3] Roger C. Lyndon, Equations in free groups, Trans. Amer. Math. Soc. 96 (1960), 445 – 457. · Zbl 0108.02301
[4] R. C. Lyndon and M. P. Sch├╝tzenberger, The equation \?^\?=\?^\?\?^\? in a free group, Michigan Math. J. 9 (1962), 289 – 298. · Zbl 0106.02204
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.